# SDR DALA2020100203258

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 81,440 hours, 36,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMERGENCY LIGHT FAULT.  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU AND BATTERY OF EPSU, PER A320 AMM 33-51 -38.  FAULT CLEARED.  OPS CHECK GOOD.
